Vanishing and Semipositivity Theorems for Semi-log Canonical Pairs release_s3ltkgr33vdfnd3qlyp4vlf57y

by Osamu Fujino

Published in Publications of the Research Institute for Mathematical Sciences by European Mathematical Society Publishing House.

2020   Volume 56, p15-32

Archived Files and Locations

application/pdf  137.2 kB
file_vumxfmppb5d6jgjs4xwmz42cum (web) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2020-01-21
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0034-5318
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: e21e9559-2234-4f79-83bb-aa188ad8f43c